MathSciNet Relay Station
MathSciNet bibliographic data
MR1852004 (2002g:35167) 35P25 (30D30 30D35 47F05)
Sá Barreto, Antonio Remarks on the distribution of resonances in odd dimensional Euclidean scattering. Asymptot. Anal. 27 (2001), no. 2, 161–170.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement